# SDR HEEA065165

- Difficulty date: November 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N721MB
- Make and model: Bolkms BO105S
- Aircraft serial: S752
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 10515150
- Condition: Damaged
- Location: Main Rotor
- Part time: 5,286 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROTOR BLADE ASSY HAD TIP CAP SEPARATION.
